Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on L. E. Reizin's paper ``Behavior of integral curves of systems of three differential equations near a singular point.''


Author: R. E. Zindler
Journal: Proc. Amer. Math. Soc. 7 (1956), 283-289
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0080212-3
MathSciNet review: 0080212
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Reizin, Behavior of integral curves of systems of three differential equations near a singular point, Latvijas PSR Zinātnu Akademijas Vēstis Nr2 (43) 1951 (in Russian), Mathematical Reviews vol. 15 (1954) p. 311. Translations of this article are available by writing to the Ordnance Research Laboratory, University Park, Pennsylvania. The article is also translated in American Mathematical Society Translations, ser. 2, vol. 1, 1955, pp. 239-252. MR 0073763 (17:482c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0080212-3
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society